A lower bound for the size of syntactically multilinear arithmetic circuits

Ran Raz*, Amir Shpilka, Amir Yehudayoff

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

Abstract

We construct an explicit polynomial f(x1,..., xn), with coefficients in {0,1}, such that the size of any syntactically multilinear arithmetic circuit computing f is at least Ω(n4/3/ log 2 n). The lower bound holds over any field.

Original languageEnglish
Title of host publicationProceedings of the 48th Annual IEEE Symposium on Foundations of Computer Science, FOCS 2007
Pages438-448
Number of pages11
DOIs
StatePublished - 2007
Externally publishedYes
Event48th Annual Symposium on Foundations of Computer Science, FOCS 2007 - Providence, RI, United States
Duration: 20 Oct 200723 Oct 2007

Publication series

NameProceedings - Annual IEEE Symposium on Foundations of Computer Science, FOCS
ISSN (Print)0272-5428

Conference

Conference48th Annual Symposium on Foundations of Computer Science, FOCS 2007
Country/TerritoryUnited States
CityProvidence, RI
Period20/10/0723/10/07

Fingerprint

Dive into the research topics of 'A lower bound for the size of syntactically multilinear arithmetic circuits'. Together they form a unique fingerprint.

Cite this